MathSciNet Relay Station
MathSciNet bibliographic data
MR1641677 (2000c:20034) 20D15
Cossey, John; Hawkes, Trevor Sets of $p$-powers as conjugacy class sizes. Proc. Amer. Math. Soc. 128 (2000), no. 1, 49–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement